# SDR USAA920071024

- Difficulty date: October 18, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON CABIN FLOORBOARD 262F, BS 3158 / FR 66 - BS 3257 / FR 68.  REPLACED CABIN FLOORBOARD 262F, BS 3158 / FR 66 - BS 3257 / FR 68 IAW A320 SRM 51-72-11.
